# SDR ASAA2016040916316

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,675 hours, 3,169 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 000218017254
- Condition: Failed
- Location: Apu
- Part time: 6,297 hours, 14,539 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HAS HISTORY OF FAULT LIGHT ILLUMINATING DURING START WITH NO FLAME SHUTDOWN FAULTS BEING LOGGED.  PREVIOUS MAINT IGNITION LEAD AND PLUG REPLACED.  ACFT GROUNDED. R & R THE APU IGNITION UNIT. IAW AMM 49-41-31/401, OPS CHECKS NORMAL.  NO CURRENT APU FAULTS.
